# SDR HEEA083304

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- Aircraft time: 19,569 hours
- Engine: Allsn 250C28
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF57482
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BANG FROM COMPRESSOR ON TAKEOFF FOLLOWED BY 4 MORE BANGS. REPLACED WITH SERVICEABLE BLEED VALVE.
